On derived equivalences of k3 surfaces in positive characteristic

T.K. Srivastava, Documenta Mathematica 24 (2019) 1135–1177.

Download
OA 469.73 KB

Journal Article | Published | English
Department
Abstract
For an ordinary K3 surface over an algebraically closed field of positive characteristic we show that every automorphism lifts to characteristic zero. Moreover, we show that the Fourier-Mukai partners of an ordinary K3 surface are in one-to-one correspondence with the Fourier-Mukai partners of the geometric generic fiber of its canonical lift. We also prove that the explicit counting formula for Fourier-Mukai partners of the K3 surfaces with Picard rank two and with discriminant equal to minus of a prime number, in terms of the class number of the prime, holds over a field of positive characteristic as well. We show that the image of the derived autoequivalence group of a K3 surface of finite height in the group of isometries of its crystalline cohomology has index at least two. Moreover, we provide a conditional upper bound on the kernel of this natural cohomological descent map. Further, we give an extended remark in the appendix on the possibility of an F-crystal structure on the crystalline cohomology of a K3 surface over an algebraically closed field of positive characteristic and show that the naive F-crystal structure fails in being compatible with inner product.
Publishing Year
Date Published
2019-05-20
Journal Title
Documenta Mathematica
Volume
24
Page
1135-1177
ISSN
eISSN
IST-REx-ID

Cite this

Srivastava TK. On derived equivalences of k3 surfaces in positive characteristic. Documenta Mathematica. 2019;24:1135-1177. doi:10.25537/dm.2019v24.1135-1177
Srivastava, T. K. (2019). On derived equivalences of k3 surfaces in positive characteristic. Documenta Mathematica, 24, 1135–1177. https://doi.org/10.25537/dm.2019v24.1135-1177
Srivastava, Tanya K. “On Derived Equivalences of K3 Surfaces in Positive Characteristic.” Documenta Mathematica 24 (2019): 1135–77. https://doi.org/10.25537/dm.2019v24.1135-1177.
T. K. Srivastava, “On derived equivalences of k3 surfaces in positive characteristic,” Documenta Mathematica, vol. 24, pp. 1135–1177, 2019.
Srivastava TK. 2019. On derived equivalences of k3 surfaces in positive characteristic. Documenta Mathematica. 24, 1135–1177.
Srivastava, Tanya K. “On Derived Equivalences of K3 Surfaces in Positive Characteristic.” Documenta Mathematica, vol. 24, Deutsche Mathematiker-Vereinigung, 2019, pp. 1135–77, doi:10.25537/dm.2019v24.1135-1177.
All files available under the following license(s):
Creative Commons License:
CC-BYCreative Commons Attribution 4.0 International Public License (CC-BY 4.0)
Main File(s)
Access Level
OA Open Access
Last Uploaded
2020-02-03T06:26:12Z


Export

Marked Publications

Open Data IST Research Explorer

Sources

arXiv 1809.08970

Search this title in

Google Scholar